# SDR AALA202108165592

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 59,176 hours, 24,286 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM0735955
- Condition: Bird Ingestion
- Location: Nr 2 Engine
- Part time: 22,923 hours, 9,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF ROLL HIT FLOCK OF SMALL BIRDS. LEFT TO RIGHT. HEARD IMPACT ON NOSE AREA, AND SMELLED ROASTED CHICKEN ON CLIMB OUT. NO ABNORMAL INDICATIONS. RETURNED TO FAT. FOUND 2 FAN BLADES HAVE TIP CURL, BLADES NUMBER 22 AND 23 ON NUMBER 2 ENGINE WHILE PERFORMING BIRD STRIKE INSPECTION. REPLACED BLADES NUMBER 22 AND NUMBER 23 (AALA202108160928) ON NUMBER 2 ENGINE.
